IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1689 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed184    
    Printed0    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2021  |  Volume : 53  |  Issue : 5  |  Page : 388-390

Pseudogynecomastia: A chance occurrence with acitretin


Department of Dermatology, Dr. RMLH, ABVIMS, New Delhi, India

Correspondence Address:
Dr. Seema Rani
D-13, MCD Flats, Swaminarayan Marg, Gulabi Bagh, Delhi - 110 007
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijp.ijp_982_20

Rights and Permissions

Psoriatic involvement of nails manifests in the form of irregular, deep and large pits, splinter hemorrhages, subungual hyperkeratosis, oil drop spot, and onycholysis of the nail bed. Retinoids are one of the treatment modalities for nail psoriasis. Pseudogynecomastia is an uncommonly reported side effect of retinoids. We hereby describe an 11-year-old adolescent who developed pseudogynecomastia posttreatment with acitretin for nail psoriasis.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow